# SDR 98ZZZX1730

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62JT
- Make and model: Pilats PC12
- Aircraft serial: 107
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 9787120301
- Condition: Defective
- Location: Lt Otbd Flap
- Part time: 1,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED ICE BREAKER ON LEFT OUTBOARD FLAP ACTUATOR SLIDING ON SHAFT.  REPLACED COMPONENT AND RIGGED SYSTEM IAW PC-12 MM.  THIS CONDITION COULD CAUSE FLAPS TO JAM IF ICE BREAKER BECOMES LODGED IN SCREW.  THERE ARE SEVERAL REVISIONS ON THIS COMPONENT.
